# SDR CA060724004

- Difficulty date: July 17, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,208 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Limiter
- Part number: 32448821
- Condition: Failed
- Location: Engine
- Part time: 4,516 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SNAG: ENGINE POWER LOST IN FLIGHT HAD TO USE MANUAL OVERRIDE.  RECTIFICATION: REPLACED TORQUE LIMITER P/N 3244882-1, S/N C50254 WITH REMOVED SERVICEABLE UNIT FROM ENGINE S/N PR0116 P/N 3244882-1 S/N C50621. ALL APPLICABLE ENGINE RUNS COMPLETED AND CHECKS SERVICEABLE. (TC NR 20060724004)
